# SDR SWIA200211501

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,186 hours, 31,777 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Lt Te Flap Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED A FLAP DISAGREEMENT WITH 2 BARS ON OUTBOARD FLAPS, AND ALL LIGHTS ON THE 10 DEGREE LINE FLASHING.  RESET AS PER QRH.  RESET NOT SUCCESSFUL.  RETURNED TO LAX.  FOUND LT OUTBOARD FLAP ACTUATOR CONNECTOR PLUG CONTAMINATED WITH MOISTURE.  CLEANED AND DRIED AS NEEDED.  OPERATED FLAPS AND GROUND CHECKS GOOD.
